Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
71 Publications
2015 | Journal Article | LibreCat-ID: 10165
Steffen, Eckhard. “1-Factor-and Cycle Covers of Cubic Graphs.” J. Graph Theory, vol. 78, no. 3, 2015, pp. 195 – 206.
LibreCat
2015 | Journal Article | LibreCat-ID: 10166
Schubert, Michael, and Eckhard Steffen. “Nowhere-Zero Flows on Signed Regular Graphs.” European J. Combinatorics, vol. 48, 2015, pp. 34–47.
LibreCat
2014 | Journal Article | LibreCat-ID: 10167
Schubert, Michael, and Eckhard Steffen. “The Set of Circular Flow Numbers of Regular Graphs.” J. Graph Theory, vol. 76, 2014, pp. 297–308.
LibreCat
2014 | Journal Article | LibreCat-ID: 10169
Hägglund, Jonas, and Eckhard Steffen. “Petersen Colorings and Some Families of Snarks.” Ars Mathematica Contemporanea, vol. 312, 2014, pp. 476–78.
LibreCat
2012 | Journal Article | LibreCat-ID: 10170
Brinkmann, Gunnar, et al. “α-Labelings and the Structure of Trees with Nonzero α-Deficit .” Discrete Mathematics. and Theoretical Computer Science, vol. 14.1, 2012, pp. 159–74.
LibreCat
2012 | Journal Article | LibreCat-ID: 10171
Steffen, Eckhard. “Nearly Nowhere-Zero r-Flow Graphs.” Discrete Mathematics, vol. 312, 2012, pp. 2757–59.
LibreCat
2012 | Journal Article | LibreCat-ID: 10172
Mkrtchyan, Vahan, and Eckhard Steffen. “Maximum Δ-Edge-Colorable Subgraphs of Class II Graphs.” J. Graph Theory, vol. 70, 2012, pp. 473–82.
LibreCat
2012 | Journal Article | LibreCat-ID: 10173
Mkrtchyan, Vahan, and Eckhard Steffen. “Measures of Edge-Uncolorability.” Discrete Mathematics, vol. 312, 2012, pp. 476–78.
LibreCat
2010 | Journal Article | LibreCat-ID: 10174
Steffen, Eckhard. “Tutte’s 5-Flow Conjecture for Cyclically Highly Connected Cubic Graphs.” Discrete Mathematics, vol. 310, 2010, pp. 385–89.
LibreCat
2010 | Preprint | LibreCat-ID: 10202
Mkrtchyan, Vahan, and Eckhard Steffen. “Bricks and Conjectures of Berge, Fulkerson and Seymour.” ArXiv:1003.5782, 2010.
LibreCat
2008 | Journal Article | LibreCat-ID: 10175
Mohar, Bojan, et al. “Relating Embedding and Coloring Properties of Snarks.” Ars Mathematica Contemporanea, vol. 1, 2008, pp. 169–84.
LibreCat
2006 | Journal Article | LibreCat-ID: 10176
Boben, Marco, et al. “Erratum to „Reductions of Symmetry Configurations N3.” Discrete Applied Mathematics, vol. 154, no. 11, 2006, pp. 1645–46.
LibreCat
2004 | Journal Article | LibreCat-ID: 10177
Steffen, Eckhard. “Measurements of Edge-Uncolorability.” Discrete Mathematics, vol. 280, 2004, pp. 191–214.
LibreCat
2004 | Journal Article | LibreCat-ID: 10178
Grünewald, Stefan, and Eckhard Steffen. “Independent Sets and 2-Factors in Edge-Chromatic Critical Graphs.” J. Graph Theory, vol. 45, 2004, pp. 113–18.
LibreCat
2001 | Journal Article | LibreCat-ID: 10179
Steffen, Eckhard. “Circular Flow Numbers of Regular Multigraphs.” J. Graph Theory, vol. 36, 2001, pp. 24–34.
LibreCat
2001 | Journal Article | LibreCat-ID: 10180
Steffen, Eckhard. “On Bicritical Snarks.” Math. Slovaca, vol. 51, 2001, pp. 141–50.
LibreCat
2000 | Journal Article | LibreCat-ID: 10182
Brinkmann, Gunnar, et al. “Bounds for the Independence Number of Critical Graphs.” Bull. London Math. Soc., vol. 32, 2000, pp. 137–40.
LibreCat
2000 | Journal Article | LibreCat-ID: 10183
Steffen, Eckhard. “A Refinement of Vizing’s Theorem.” Discrete Mathematics, vol. 218, 2000, pp. 289–91.
LibreCat
2000 | Journal Article | LibreCat-ID: 10186
Carstens, Hans Georg, et al. “Reductions of Symmetry Configurations N3.” Discrete Applied Mathematics, vol. 99, 2000, pp. 401–11.
LibreCat
1999 | Journal Article | LibreCat-ID: 10187
Steffen, Eckhard. “Counterexamples to a Conjecture about Petersen-Minors in Supersnarks.” Discrete Mathematics, vol. 207, 1999, pp. 291–92.
LibreCat